# SDR HEEA0012043

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Engine: Allsn 250C20
- System (JASC): 7320 · Fuel Controlling System
- Part: Linear Actuator
- Part number: SYLC95481
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINEAR INDICATOR INOPERATIVE.
